# SDR UPS504882

- Difficulty date: October 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N924UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19234
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Overheat Light
- Condition: Illuminated
- Location: Nr 2 Engine
- Stage of operation: CR
- Nature of condition: J, M
- Precautionary procedure: E

## Discrepancy

CREW REPORTED AT TOP OF CLIMB AS THRUST WAS REDUCED, THE NR 2 ENGINE OVERHEAT LIGHT ON OVERHEAD PANEL FLICKERED FOR FIVE SECONDS THEN WENT OUT.  ALL ENGINE INDICATIONS NORMAL EXCEPT ON EVM, THE NR 2 ENG N1 WAS AT .5, WHILE NR 1 AND NR 3 WERE .24.  AT THE TOP OF DESCENT DURING THRUST REDUCTION, THE NR 2 ENGINE OVERHEAT LIGHT CAME ON STEADY ILLUMINATING THE MASTER ENGINE OVHT LIGHT ON THE FWD PANEL.  PER CHECK LIST, THE NR 2 ENGINE THROTTLE WAS CLOSED AND THE LIGHT WENT OUT.  AFTER 3 MINUTES AT IDLE, ENGINE SHUT-DOWN CHECK LIST WAS PERFORMED.  EMERGENCY WAS DECLARED, MAINTENANCE NOTIFIED, MRR FILED OPEN.
